Linear programming with fuzzy variables

Hamid Reza Maleki, M. Tata, Mashaallah Mashinchi. Linear programming with fuzzy variables. Fuzzy Sets and Systems, 109(1):21-33, 2000. [doi]

@article{MalekiTM00,
  title = {Linear programming with fuzzy variables},
  author = {Hamid Reza Maleki and M. Tata and Mashaallah Mashinchi},
  year = {2000},
  doi = {10.1016/S0165-0114(98)00066-9},
  url = {http://dx.doi.org/10.1016/S0165-0114(98)00066-9},
  researchr = {https://researchr.org/publication/MalekiTM00},
  cites = {0},
  citedby = {0},
  journal = {Fuzzy Sets and Systems},
  volume = {109},
  number = {1},
  pages = {21-33},
}